SciELO - Scientific Electronic Library Online

 
vol.50 número1Exponential families of minimally non-coordinated graphsHecke operators on cohomology índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Revista de la Unión Matemática Argentina

versión impresa ISSN 0041-6932

Resumen

TURINICI, Mihai. Functional versions of the Caristi-Kirk theorem. Rev. Unión Mat. Argent. [online]. 2009, vol.50, n.1, pp. 87-97. ISSN 0041-6932.

Many functional versions of the Caristi-Kirk fixed point theorem are nothing but logical equivalents of the result in question.

Palabras llave : Metric space; lsc function; Fixed/periodic point; Normality; Local boundedness; Feng-Liu property; Semimetric; Maximal element; Cauchy and asymptotic sequence; Regularity; Non-expansive map.

        · texto en Inglés     · pdf en Inglés